# SDR GTIA2016120901700

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 39,319 hours, 16,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1, L2, R4 SERVICE DOOR REQUIRES SERVICING DOOR ASSIST BOTTLE LOW PRESSURE.. SERVICED R1, L2, R4 DOORS IAW 52-10-00-614-001-A. SERVICED TO PROPER PRESSURE"
